Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 272, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2017, 2:42 PM CDT for 4 counties in Mississippi. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2017, 2:42 PM CDT (19:42 UTC)
- Expired
- May 21, 2017, 3:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Madison County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 58 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:46 PM CDT | TSTM WND DMG | 5 Nne Edwards, MS | TREE DOWN ON GOOD HOPE RD. |
| May 21, 2:56 PM CDT | TSTM WND DMG | 2 Sw Bolton, MS | TREE DOWN ON N CHAPEL HILL RD. |
| May 21, 3:12 PM CDT | TSTM WND DMG | 2 E Bolton, MS | SEVERAL TREES WERE BLOWN DOWN ON POWERLINES ALONG I-20 WESTBOUND BETWEEN BOLTON AND CLINTON. REPORT VIA SOCIAL MEDIA. |
| May 21, 3:25 PM CDT | TSTM WND DMG | 5 N Clinton, MS | TREE ON POWERLINE ON TINNIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
355
WUUS54 KJAN 211942
SVRJAN
MSC049-089-149-163-212045-
/O.NEW.KJAN.SV.W.0272.170521T1942Z-170521T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
242 PM CDT SUN MAY 21 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Warren County in west central Mississippi...
Yazoo County in central Mississippi...
Northern Hinds County in central Mississippi...
Western Madison County in central Mississippi...
* Until 345 PM CDT
* At 242 PM CDT, a severe thunderstorm was located near Oak Ridge, or
7 miles northeast of Redwood, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Youngton around 250 PM CDT.
Phoenix around 300 PM CDT.
Brownsville around 315 PM CDT.
Flora around 330 PM CDT.
Pocahontas around 335 PM CDT.
Annandale around 345 PM CDT.
Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3232 9084 3236 9075 3267 9066 3279 9066
3289 9031 3289 8999 3288 8997 3230 9022
TIME...MOT...LOC 1942Z 270DEG 24KT 3252 9069
HAIL...1.00IN
WIND...60MPH
$$
JM1 follow-up statement
879
WWUS54 KJAN 212033
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
333 PM CDT SUN MAY 21 2017
MSC149-212042-
/O.CAN.KJAN.SV.W.0272.000000T0000Z-170521T2045Z/
Warren MS-
333 PM CDT SUN MAY 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3233 9051 3256 9037 3269 9025 3283 9017
3289 8999 3288 8997 3230 9022
TIME...MOT...LOC 2032Z 270DEG 24KT 3252 9029
$$
MSC049-089-163-212045-
/O.CON.KJAN.SV.W.0272.000000T0000Z-170521T2045Z/
Yazoo MS-Hinds MS-Madison MS-
333 PM CDT SUN MAY 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL YAZOO...NORTHEASTERN HINDS AND WESTERN MADISON
COUNTIES...
At 332 PM CDT, a severe thunderstorm was located over Flora, or 11
miles northwest of Ridgeland, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3233 9051 3256 9037 3269 9025 3283 9017
3289 8999 3288 8997 3230 9022
TIME...MOT...LOC 2032Z 270DEG 24KT 3252 9029
HAIL...1.00IN
WIND...60MPH
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:05 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 21, 1:05 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 105 PM CDT Sun May 21 2017 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: MVFR cigs were still being observed at the TAF sites at 1730Z. These conds wl improve to VFR by 19Z. After 19Z VFR conds wl prevail through this evng away from isold-sct TSRAs which wl be psbl through 02Z Mon. IFR cigs are expected cntrl and south by 12Z Mon while MVFR cigs wl be psbl across the north. Lower flight conds wl cont through Monday evng as widespread TSRAs are expected to develop across the area Mon and cont into the evng. /22/ && .DISCUSSION...mid morning surface analysis had the cold front just northwest of a Greenwood Mississippi to Winnsboro Louisiana line with a 1022mb high centered over Oklahoma. This high will edge east today and help push the weak cold front farther south across our CWA. Our winds aloft remain west southwest so regional radars still showed anafrontal storms across southern Arkansas that were dissipating over portions of our delta region. Elsewhere, local radar had dissipating showers across our southeast. Hi-res models suggest very little convection in our area until the afternoon and mainly along and ahead of the cold front. A few strong to severe storms will be possible by late afternoon across our south with damaging wind gusts being the main threat. PWATs are still around an inch and three quarters so locally heavy rain will also be possible. /22/ Prior discussion below: Today through tonight: An anomalous upper low will become anchored over the Great Lakes region in the near term, and this will maintain active westerly flow aloft over the ArkLaMiss region. While the synoptic pattern is fairly straight-forward, the mesoscale influences will once again have much to say about convective evolution. The convectively overturned and relatively stable airmass over most of Central MS in the wake of yesterday's MCC needs considerable modification before it can support much deep convection. Current scattered storms over Northeast LA into Southwest MS will struggle to move into the more stable air farther east this morning, but recent HRRR runs are suggesting that by mid/late afternoon we will see enough airmass recovery to support storms over southeast portions of the area as mixed layer CAPE approaches/exceeds 2500 j/kg. For now, the latest analysis reflect the effects of yesterday's convective event, and have followed a more conservative POP approach for now. When storms do develop, relatively weak deep and low level shear will limit the potential for any organized severe storm threat, but expect isolated severe storms due to the increasing instability. For tonight, we could see convective precipitation increase as a minor shortwave trough begins to act on what should be a more favorable airmass with precipitable water. /EC/ Monday through Sunday: The upper-level low pressure system will continue to spin over the Great Lakes on Monday, and at least some portion of it will remain over that region through most of the upcoming week. At the surface, the remains of a cold frontal boundary will persist through Tuesday. A few waves are expected to develop along this boundary and lift northeastward through the Gulf Coastal states, bringing the potential for heavy rain to at least the southern half of our forecast area. The period to watch for the greatest heavy rain/flooding potential currently looks to be between Monday afternoon and Tuesday afternoon - especially for areas south of Interstate 20. Forecast PWAT values ranging from 1.5 to 2.0 inches across southeastern Mississippi and the possibility for a round or two of heavy rain between Monday and Tuesday will warrant inclusion of an Elevated Threat area there in our Hazardous Weather Outlook. A Limited Threat for flooding will extend farther north and west to around the Interstate 20 corridor. A stronger cold front should push through the region Tuesday night into Wednesday, this time with more upper level support to push southward into the Gulf. Rebounding temperatures for the second half of the week under shortwave ridging aloft and a more progressive weather pattern. The next chance for rain may come by next weekend if a cold front can dip this far south. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 82 65 76 60 / 50 37 58 67 Meridian 83 66 79 61 / 47 37 56 75 Vicksburg 84 65 74 60 / 42 29 57 56 Hattiesburg 84 69 79 63 / 54 31 80 90 Natchez 83 66 72 60 / 49 43 77 81 Greenville 81 62 76 61 / 50 10 16 28 Greenwood 81 61 77 59 / 29 8 16 30 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/22/EC
Hazardous weather outlook, May 21, 6:10 AM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 610 AM CDT Sun May 21 2017 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-056>058- 221115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Smith-Jasper-Clarke- 610 AM CDT Sun May 21 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Heavy rain could lead to localized flash flooding for southern portions of the ArkLaMiss from Monday into Monday night, especially in the area to the south of a line from Natchez to Meridian. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. LAZ024-026-MSZ054-055-059>066-072>074-221115- Catahoula-Concordia-Copiah-Simpson-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 610 AM CDT Sun May 21 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Thunderstorms are expected to intensify this afternoon and continue into the evening. A few of the storms could be severe and capable of producing damaging wind gusts up to 60 mph and hail up to quarter size. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Heavy rain could lead to localized flash flooding for southern portions of the ArkLaMiss from Monday into Monday night, especially in the area to the south of a line from Natchez to Meridian. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, May 21, 1:53 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
153 PM CDT SUN MAY 21 2017
MSZ042-043-211930-
Yazoo MS-Madison MS-
153 PM CDT SUN MAY 21 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YAZOO AND
SOUTHWESTERN MADISON COUNTIES UNTIL 230 PM CDT...
At 152 PM CDT, Meteorologists were tracking a strong thunderstorm
over Flora, or 14 miles northwest of Madison, moving east at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Annandale around 230 PM CDT.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3273 9009 3248 9005 3247 9024 3249 9025
3249 9037 3264 9040
TIME...MOT...LOC 1852Z 263DEG 7KT 3256 9032
JMSpecial weather statement, May 21, 2:12 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Jackson MS 212 PM CDT SUN MAY 21 2017 LAZ024-026-212000- Catahoula LA-Concordia LA- 212 PM CDT SUN MAY 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CONCORDIA AND CENTRAL CATAHOULA PARISHES UNTIL 300 PM CDT... At 212 PM CDT, Meteorologists were tracking a strong thunderstorm near Jonesville, or 16 miles northwest of Monterey, moving northeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Jonesville around 215 PM CDT. Wildsville around 230 PM CDT. Wallace Ridge around 235 PM CDT. Other locations impacted by this storm include Harrisonburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3154 9188 3169 9198 3180 9179 3159 9165 TIME...MOT...LOC 1912Z 239DEG 8KT 3166 9186 JC
Special weather statement, May 21, 2:12 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Jackson MS 212 PM CDT SUN MAY 21 2017 LAZ016-023-025-MSZ047-053-212000- Tensas LA-Madison LA-Franklin LA-Warren MS-Claiborne MS- 212 PM CDT SUN MAY 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TENSAS...SOUTHERN MADISON AND SOUTHEASTERN FRANKLIN PARISHES...SOUTHWESTERN WARREN AND CENTRAL CLAIBORNE COUNTIES UNTIL 300 PM CDT... At 212 PM CDT, Meteorologists were tracking a strong thunderstorm over Newlight, or 16 miles east of Winnsboro, moving east at 50 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Newellton and Somerset around 225 PM CDT. Yokena and Le Tourneau around 245 PM CDT. Other locations impacted by this storm include Mound and Delta. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3199 9156 3230 9152 3235 9091 3194 9092 TIME...MOT...LOC 1912Z 272DEG 44KT 3212 9145 SKH
Local storm report, May 21, 2:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT SUN MAY 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG 13 S LAKE PROVIDENCE 32.62N 91.20W
05/21/2017 EAST CARROLL LA LAW ENFORCEMENT
REPORT OF A TREE DOWN ON SAND RD. SOME
POWERLINES REPORTED DOWN IN THE AREA.
&&Special weather statement, May 21, 2:31 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
231 PM CDT SUN MAY 21 2017
MSZ042-212015-
Yazoo MS-
231 PM CDT SUN MAY 21 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL YAZOO COUNTY UNTIL
315 PM CDT...
At 231 PM CDT, Meteorologists were tracking a strong thunderstorm
near Myrleville, or 13 miles northwest of Canton, moving northeast at
5 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Benton around 310 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3278 9003 3270 9011 3270 9013 3269 9014
3269 9015 3267 9019 3267 9020 3266 9022
3267 9023 3266 9025 3266 9028 3271 9035
3290 9027
TIME...MOT...LOC 1931Z 210DEG 6KT 3273 9022
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:46 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 25 min |
| May 21, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 53 min |
| May 21, 5:22 AM CDT | Special Weather Statement | JAN | Lincoln | 38 min |
| May 21, 7:19 AM CDT | Special Weather Statement | JAN | Marion | 41 min |
| May 21, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| May 21, 1:53 PM CDT | Special Weather Statement | JAN | Madison | 37 min |
| May 21, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 52 min |
| May 21, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 24 min |
| May 21, 2:31 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| May 21, 2:47 PM CDT | Special Weather Statement | JAN | Claiborne | 43 min |
| May 21, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 50 min |
| May 21, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 63 min |
| May 21, 3:13 PM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 21 more | 40 hr |
| May 21, 3:15 PM CDT | Flash Flood Warning | JAN | Claiborne | 3 hr |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 55 min |
| May 21, 3:27 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 59 min |
| May 21, 3:43 PM CDT | Special Weather Statement | JAN | Attala | 32 min |
| May 21, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 43 min |
| May 21, 3:52 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| May 21, 4:11 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Scott, Simpson, Smith | 64 min |
| May 21, 4:16 PM CDT | Special Weather Statement | JAN | Choctaw, Webster | 44 min |
| May 21, 4:31 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| May 21, 4:35 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence | 40 min |
| May 21, 4:54 PM CDT | Special Weather Statement | JAN | Winston | 36 min |
| May 21, 5:11 PM CDT | Special Weather Statement | JAN | Jasper, Newton, Scott | 64 min |
| May 21, 5:17 PM CDT | Special Weather Statement | JAN | Covington, Jones | 58 min |
| May 21, 5:53 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.